I'm not sure if anyone here would happen to remember me, but I've posted several times this year. My concerns for the longest time, were mostly rectal. After an RX of the dangerous and powerful Cirpo, I had months of itching, skin irritation and stenosis-like symptoms that made sitting uncomfortable. Eventually I had the confirmation on one of my doctor visits that it was most likely related to some apparent inflamed internal hemorrhoids. Those symptoms after nearly 9 months, have decreased in severity and are manageable now.
Since their decrease in severity, some new issues have been popping up. If they're related or not, I have no idea. Started to have upset stomach more frequently, as of late. Usually feels like built up gas, but usually there is not much gas to speak of. Other times it can be a feeling high up, just below the chest. It feels kind of like the feeling of a stomach that is very hungry, but when I'm not hungry, or even just ate.
I realize that it could be a number of things - of course my mind immediately leaps to the worst case scenario (tumor). I should mention I do frequently take Metamucil, as it's one of best ways I've found to manage my rectal symptoms. I find that if I don't take it, I start to get rectal itching after bowel movements again. It's known that Metamucil can cause upset stomach and bloating. It's hard to say because I'm stuck between not wanting to stop my daily regimen for a long period because taking it helps in the other fight. Stopping for about a week didn't show much change for my stomach, but I've heard Metamucil can be hard on some people.
My diet has somewhat improved over the past months, as I've tried to cut down on carbs and I 'think' that could also be helping resolve my rectal symptoms. But, I've been backsliding a bit lately. I have to wonder if I've developed some kind of food sensitivity or food allergy that I never had before Cipro? Or perhaps simply developed some form of IBS as a result of it? However, I rarely have diarrhea or loose stool, and I never go more often than what I'd consider normal. But quite frankly, my bowel movements have never looked the same again since I took Cipro back in February. If my stomach has simply become sensitive to certain foods, I haven't figured out what it is yet. I could definitely eat better than I currently do, and I'm allowing lots of processed junk and carbs back into my system which I shouldn't. Who knows what the culprit could be?
The other day I had a pretty good scare. I had a bowel movement that was very dark, and that's very unusual for me. Then I remembered that I had taken Pepto a few days prior, which apparently can blacken stool. The next trip to the toilet was mixed. Some dark, some normal color. Still not completely sure yet, if it's 100% the Pepto. If it doesn't completely return to normal, I'll have to take some action. Then again, with the stomach issues I've been having, maybe I have an ulcer?
Something seems to be going on. Why is it choosing to crop up now, after many months of hemorrhoid issues begin to remiss? During that whole dreadful journey, I had nearly zero stomach issues. Now here they are... Again, I blame all of this on Cipro. Nothing has been the same since I first took that drug, nearly a year ago. I know that a lot of people have severe reactions to it, some of which are digestive. However the digestive issues aren't as well documented as the tendon damage, and central nervous system issues that people have with the drug. People have claimed to develop food sensitivities following the use of the Cipro, and have noted that it is believed that bodily reactions can begin months, even years following the initial dose.
It's such a frustrating mess, and being uninsured means most doctors are hesitant to start ordering a myriad of tests on me, because I have to pay for them all on a budget. All that I know for sure, is that I've had inflamed internal hemorrhoids. That's all that $1000 worth of doctors visits have been able to tell me so far.
Does anyone have any thoughts to share on any of this?